BibTeX records: Bo Lindqvist

download as .bib file

@article{DBLP:journals/rsa/KarlinLY93,
  author    = {Samuel Karlin and
               Bo Lindqvist and
               Yi{-}Ching Yao},
  title     = {Markoc Chains on Hypercubes: Spectral Representations and Several
               Mahorization Relations},
  journal   = {Random Struct. Algorithms},
  volume    = {4},
  number    = {1},
  pages     = {1--36},
  year      = {1993},
  url       = {https://doi.org/10.1002/rsa.3240040102},
  doi       = {10.1002/rsa.3240040102},
  timestamp = {Fri, 26 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/rsa/KarlinLY93.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics